# SDR SWAA2023021395227

- Difficulty date: January 25, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 59,300 hours, 35,194 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Cowling
- Condition: Elongated
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

# 2 ENGINE NOSE COWL INLET SKIN ATTACH STRAP HAS ELONGATED FASTENER HOLE AT 9 O'CLOCK POSITION AND 6' AFT OF FORWARD EDGE OF STRAP. (51-022)<[01] #2 ENG INLET COWL TO BE REPLACED ON TASK CARD NUMBER TTG8Q00HG69C.;[02] VERIFIED STEP 1
